# SDR SWAA2018112727144

- Difficulty date: November 6, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N795SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30606
- Aircraft time: 62,749 hours, 36,701 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 143A7505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT RT BAFFLE CLIP CRACKED AT BS 500B.  R&R BAFFLE CLIP IAW DWG.
